Deterministic and Stochastic Methods in the Study of Certain Evolution Models

Research Contract within the Excellence Research Programme of ANCS
Nr. 2-CEx06-11-18/2006

October 2006 - November 2008

(romanian version)

Scientific Reports:


International Cooperations:

  • Cooperation with the SPECT project of the European Science Foundation and GDR - Mathematique et Physique Quantique in organizing the 10-th edition of the International Conference Quantum Mathematics.
  • Cooperation with the AMaMeF project of the European Science Foundation.

    Published Books

    1. M. Ghergu si V. Radulescu, Singular Elliptic Problems Bifurcation & Asymptotic Analysis, Oxford University Press, 2008, 320 pp.

    Edited Volumes

    1. I. Beltita, Gh. Nenciu, R. Purice Mathematical Results in Quantum Mechanics, World Scientific, 2008, 312 pp.

    Published papers:

    1. M. Ghergu si V. Radulescu, On a class of singular Gierer-Meinhardt systems arising in morphogenesis (Asupra unei clase de sisteme singulare de tip Gierer-Meinhardt din morfogeneza), C. R. Acad. Sci. Paris, Ser. I 344 (2007)., pp. 163-168.
    2. M. Ghergu si V. Radulescu, On the influence of a subquadratic convection term in singular elliptic problems, in Proceedings of the Conference on Applied Analysis and Differential Equations, Iasi (Romania), 4-9 September 2006, World Scientific, sub tipar.
    3. L. Dupaigne, M. Ghergu si V. Radulescu, Lane-Emden-Fowler equations with convection and singular potential, Journal de Mathematiques Pures et Appliquees 87 (2007), pp. 563-581.
    4. F. Cirstea, V. Radulescu, Boundary blow-up in nonlinear elliptic equations of Bieberbach-Rademacher type, Transactions Amer. Math. Soc. 359 (2007), 3275-3286.
    5. M. Mihailescu, V. Radulescu, Nonhomogeneous boundary value problems in Orlicz-Sobolev spaces, C. R. Acad. Sci. Paris, Ser. I 344 (2007), 15-20.
    6. M. Mihailescu, V. Radulescu, On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent, Proceedings Amer. Math. Soc. 135 (2007), 2929-2937.
    7. C. Tudor, Some properties of the sub-fractional Brownian motion, Stochastics 79(5), 431-447, 2007
    8. M. Tudor: A strong approximation for double subfractional integrals. Applicable Analysis 86(8), 1037-1048, 2007
    9. D. Tiba, G. Wang, M. Yamamoto, Applications of convexity in some identification problems, Math Reports, vol. 9(59), no.1 (2007), p.123-133.
    10. A. Moroianu, S. Moroianu The Dirac spectrum on manifolds with gradient conformal vector fieldsJournal of Functional Analysis 253, 1 (2007) 207-219
    11. A. Jensen, G. Nenciu, Uniqueness results for transient dynamics of quantum systems, sub tipar la Contemporary Mathematics.
    12. V. Dragan, T. Morozan, Discrete-time Riccati type equations and the tracking problem. ICIC Express Letters 2, June 2008.
    13. V. Iftimie, M. Mantoiu, R. Purice: Commutator Criteria for Magnetic Pseudodifferential Operators. Comm. Partial Diff. Eq. 35 (2010), 1058 -- 1094.
    14. V. Iftimie, M. Mantoiu, R. Purice: Estimating the number of negative eigenvalues of a relativistic Hamiltonian with regular magnetic field. In Topics in applied mathematics and mathematical physics, 97--129, Ed. Acad. Române, Bucharest, 2008.
    15. V. Iftimie, M. Mantoiu, R. Purice: The magnetic formalism; new results. Contemporary Mathematics 500 (2009), American Mathematical Society, p. 123.
    16. V. Iftimie, M. Mantoiu, R. Purice: Unicity of the Integrated Density of States for Relativistic Schrödinger Operators with Regular Magnetic Fields and Singular Electric Potentials. Integral Equations and Operator Theory, DOI: 10.1007/s00020-010-1777-8 (2010).
    17. M. Mantoiu, R. Purice: The modulation mapping for magnetic symbols and operators. Proc. Amer. Math. Soc. 138 (2010), 2839-2852.
    18. I. Beltita, A. Melin, Analysis of the quadratic term in the backscattering transfromation, Math. Scand. 105 (2009), 218--234.


    1. D. Tiba, Applications of the control variational method Preprint IMAR 4/2007.
    2. J. Sprekels, D. Tiba, An optimal control approach to curved rods WIAS Preprint No. 1209, (2007);
    3. V. Dragan, T. Morozan, Exponential stability in mean square for a general class of discrete-time linear stochastic systems. Preprint IMAR 2/2007.
    4. V. Dragan, T. Morozan, The Linear quadratic optimization problem for a class of discrete-time stochastic linear systems Preprint IMAR 8/2007.
    5. V. Dragan, T. Morozan, H_2 optimal control for a wide class of discrete-time linear stochastic systems Preprint IMAR 9/2007.
    6. B. Iftimie, I. Molnar, C. Varsan, Stochastic differential equations with jumps; Liapunov exponents, asymptotic behaviour of solutions and applications to financial mathematics Preprint IMAR 10/2007.
    7. S. Golenia, Sergiu Moroianu, Spectral Analysis of Magnetic Laplacians on Conformally Cusp Manifolds
    8. A. Kristaly si V. Radulescu, Sublinear eigenvalue problems on compact Riemannian manifolds with applications in Emden-Fowler equations, (work in progress)
    9. L. Denis, A. Matoussi, L. Stoica, Maximum principle and comparaison theorem for quasilinear stochastic PDE's
    10. L. Beznea, N. Boboc, Feynman-Kac formula for left continuous additive functionals

    Conference Communications:

    1. V. Radulescu Phenomenes singuliers dans l'etude des equations aux derivees partielles elliptiques, plenary talk at the 8-th edition of the Franco-Romanian Colloquium on Applied Mathematics (Chambery, August 28 - September 2)
    2. I. Beltita L^2-Sobolev estimates for the backscattering transfrom, plenary talk at the 10-th edition of the International Conference Quantum Mathematics (Moeciu, September 10 - 15, 2007)
    3. R. Purice A Beals type criterion for pseudidifferential operators with a magnetic field, plenary talk at the 10-th edition of the International Conference Quantum Mathematics (Moeciu, September 10 - 15, 2007)
    4. D. Tiba Optimal control methods in shape optimization, talk given at the Workshop Optimal Control of Coupled Systems of PDE (Oberwolfach, March 2 - 8, 2008)

    PhD thesis:


    organized by IMAR, where modern results are presented and discussed concerning the theory of stochastic processes with jumps with applications in financial modelling.

    Conferences given at IMAR:

    1. George Yin (Wayne State University): Asymptotic properties of switching diffusion processes
      Friday May 9, 2008, at 16:00
    2. Akira Ichikawa (Kyoto University): Minimum energy control with applications to spacecraft rendezvous and docking
      Tuesday, August 21, 2007, at 10:00
    3. Liliana Gratie (City University of Hong-Kong): A New Approach to Elasticity Theory
      Tuesday October 23, 2007, at 11:00